Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Martin, Jeremy"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kasteridis, Panagiotis, Street, Andrew ORCID: 0000-0002-2540-0364, Dolman, Matthew, Gallier, Lesley, Hudson, Kevin, Martin, Jeremy and Wyer, Ian (2015) Who would most benefit from improved integrated care? Implementing an analytical strategy in South Somerset. International Journal of Intergrated Care. ISSN 1568-4156

Alexander, J McKenzie, Balasubramanian, Rajalakshmi, Martin, Jeremy, Monahan, Kimberly, Pollatsek, Harriet and Sen, Ashna (2000) Ruling out (160, 54, 18) difference sets in some nonabelian groups. Journal of Combinatorial Designs, 8 (4). pp. 221-231. ISSN 1063-8539

This list was generated on Wed Jul 17 17:40:19 2024 BST.